# SDR 02139328

- Difficulty date: May 19, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N328UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41083
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: DM21
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During preflight inspection, the crew reported that the forward section of emergency floor track lights was inoperative.  Maintenance personnel secured the connector for the forward section of lights.  An operational check was satisfactory and the aircraft was returned to service.
